Please use this identifier to cite or link to this item:
|Title:||Yang-Lee zeros, Julia sets, and their singularity spectra|
|Authors:||Hu, B;Lin, B|
|Publisher:||American Physical Society. The Journal's web site is located at http://pra.aps.org|
|Description:||We have studied the global scaling properties of the Julia sets of the Yang-Lee zeros of the s-state Potts model on the diamond hierarchical lattice. The singularity spectrum f() and the generalized dimension Dq are calculated for different s values. General observations are made on their variations. © 1989 The American Physical Society.|
|Standard no:||Physical Review A, 1989, v. 39 n. 9, p. 4789-4796|
|Appears in Collections:||Department of Anatomy|
Files in This Item:
Click on the URI links for accessing contents.
Items in HannanDL are protected by copyright, with all rights reserved, unless otherwise indicated.